# SDR 98FDEA00124

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 652083321
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 1070, WL 201, LBL 45 - RBL 45 ON LOWER CHORD.  *S/D*  REPAIRED LOWER CHORD BS 1070, WL 201, LBL 45 - RBL 45 IAW FED-EX EA NR 7-5310-37461.
